RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bilchenko Grigory Grigor'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1404
Abstract pages:725
Full texts:257
References:34
Bilchenko Grigory Grigor'evich
Associate professor
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

Biography

https://ru.linkedin.com/pub/grigory-bilchenko/90/123/514

   
Main publications:
  1. G. G. Bilchenko, “Postroenie poligonalnoi oblasti minimalnoi listnosti po zadannoi posledovatelnosti uglov”, Algebra i analiz, Tezisy dokladov na mezhdunar. nauch. konf., posvyasch. 100-letiyu N. G. Chebotareva, Chast II (Kazan, 1994 g.), Izd-vo Kazanskogo un-ta, Kazan, 1994, 192
  2. G. G. Bilchenko, “Obratnaya zadacha dlya odnogo obobschennogo integrala Kristoffelya – Shvartsa”, Pervaya mezhdunar. nauchno-praktich. konf. “Differentsialnye uravneniya i ikh primeneniya” (DiffEq – 96), Tez. dokl. (Sankt - Peterburg, 3 – 5 dekabrya 1996g.), Sankt - Peterburg, 1996, 31
  3. G. G. Bilchenko, “Listnost obobschennykh integralov Chizotti”, Treti Okunevskie chteniya, Materialy dokladov mezhdunarodnoi nauchno-prakticheskoi konferentsii. V 2 t. T. 2. Teoreticheskaya i prikladnaya mekhanika (Sankt - Peterburg, 24 – 29 iyunya 2002 g.), BGTU, Sankt - Peterburg, 2002, 111–113, 234 .
  4. G. G. Bilchenko, “Listnost otobrazhenii na mnogosvyaznye oblasti”, Aktualnye problemy prikladnoi matematiki, informatiki i mekhaniki, Sbornik trudov Mezhdunarodnoi konferentsii (Voronezh, 12 – 14 dekabrya 2013 g.), Izd-vo Fizmatlit, Moskva, 2015, 44–45, 168 .
  5. G. G. Bilchenko, N. G. Bilchenko, “Klassy reshenii zadach optimalnogo upravleniya pogranichnym sloem na pronitsaemykh poverkhnostyakh giperzvukovykh letatelnykh apparatov”, Voronezhskaya zimnyaya matematicheskaya shkola S. G. Kreina – 2016, Materialy mezhdunarodnoi konferentsii (Voronezh, 25 – 31 yanvarya 2016g.), pod red. V. A. Kostina, Izdatelsko-poligraficheskii tsentr «Nauchnaya kniga», Voronezh, 2016, 82–86, 464 .

http://www.mathnet.ru/eng/person19447
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:bilchenko.g-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/286318
http://elibrary.ru/author_items.asp?spin=7972-3811

Publications in Math-Net.Ru
1. Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection
G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov
Mat. Zametki, 63:2 (1998),  292–294
2. An inverse problem for the Christoffel–Schwarz integrals
L. A. Aksent'ev, G. G. Bilchenko
Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 8,  72–76
3. Classes of univalent and multivalent Christoffel-Schwarz integrals and their applications
F. G. Avkhadiev, L. A. Aksent'ev, G. G. Bilchenko
Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 3,  64–67

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019